# SDR SWAA2015022436854

- Difficulty date: January 9, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A82081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FRAME INBD FLANGE CORRODED AT BS 792, STRINGER 25R.  REPAIRED FLANGE IAW ER & EA.
